Mathematical Methods in the Applied Sciences

Abkürzung der Fachzeitschrift: MATH METHOD APPL SCI
ISSN: 0170-4214
Verlag: Wiley-Blackwell



Publikationen

Go to first page Go to previous page 1 von 2 Go to next page Go to last page

Heftnummer: 8, Band: 40, Seitenbereich: 2930-2948
Derivation and analysis of an effective model for biofilm growth in evolving porous media (2017)
Schulz R, Knabner P

Heftnummer: 15, Band: 36, Seitenbereich: 2086-2100
Effective slip law for general viscous flows over an oscillating surface (2013)
Mikelic A, Necasova S, Neuss-Radu M

Heftnummer: 6, Band: 35, Seitenbereich: 633-658
Asymptotic analysis of 3D thin anisotropic plates with a piezoelectric patch (2012)
Leugering G, Nazarov SA, Slutskij AS

Heftnummer: 7, Band: 34, Seitenbereich: 745-757
Flow control in gas networks: Exact controllability to a given demand (2010)
Gugat M, Herty M, Schleper V

Band: 33, Seitenbereich: 1955--1967
On elastic bodies with thin rigid inclusions and cracks (2010)
Khludnev AM, Leugering G

Heftnummer: 17, Band: 33, Seitenbereich: 2118--2131
Shape sensitivity analysis of a quasi-electrostatic piezoelectric system in multilayered media (2010)
Leugering G, Novotny AA, Perla Menzala G, et al.

Heftnummer: 10, Band: 31, Seitenbereich: 1153-1173
Systematic derivation of an asymptotic model for the dynamics of curved viscous fibers (2008)
Panda S, Marheineke N, Wegener R

Band: 30, Seitenbereich: 625-647
On some geometric inverse problems in linear elasticity (2007)
Burger M

Heftnummer: 7, Band: 27, Seitenbereich: 781-802
Global controllability between steady supercritical flows in channel networks (2004)
Gugat M, Leugering G, Schmidt EJPG


Zuletzt aktualisiert 2015-29-05 um 16:46